Our expert says:
I would wonder why she took Panados, as they're certainly not taken for pleasure. I'd be more worried that she might have had an idea of suicide and self-harm. So I'd be worried that she may have become seriously depressed, and may deserve treatment for that. Ideally, she should be seen by a good local child psychiatrist to be best able to take into acount the effects of the different medications she is receiving, as well as to be able to assess her properly and provide counselling appropriate to her age. This can happen to someone with her medical problems, and it is not your fault, or her father's, or her own.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.